# SDR SWAA2022030827204

- Difficulty date: April 14, 2019
- Submitted: March 9, 2022
- Operation: Air carrier
- Aircraft: N282WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32534
- Aircraft time: 41,364 hours, 24,355 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Scuff Plate
- Condition: Cracked
- Location: Aft Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO FWD SCUFF PLATE IS CRACKED THE ENTIRE LENGTH. / REPLACED AFT CARGO FWD SCUFF PLATE ON BENCH P/N: 146A8341-7 IAW B737 AIPC 53-13-00-05A PGS 7&12
